# SDR R61A201908210895

- Difficulty date: August 21, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE, CRACK FOUND ON ANGLE (CLIP), ON CROSSBEAM. FR12 BL0. REMOVED AND REPLACED ANGLE PER SRM 51-41-01.
